Controlling flu-like symptoms-beginning Rebif this week

A board to discuss the Multiple Sclerosis modifying drug Rebif

Postby carolsue » Tue May 19, 2009 6:52 am

dad23,
I've been on Rebif 44 for 5 years. I did, at the beginning, get flu like symptoms for a few hours after injection, and ibuprofen used to do the trick for me. I don't suffer any of those symptoms any more so I don't take anything. every so often I'll wake up in the morning (I inject around dinner time) feeling a little hungover, but 2 ibuprofen clear that up for me.

everyone's different, and it can change over time. just pay attention to your body's response, and try not to assume it will be awful. best of luck, and sorry about what I know is a difficult time of transition for you.

carolsue
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

Advertisement

Previous

Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users